MathSciNet Relay Station
MathSciNet bibliographic data
MR2472511 46A03 (46B99 54A05 54E35)
Alegre, C.; Ferrando, I. Quotient subspaces of asymmetric normed linear spaces. Bol. Soc. Mat. Mexicana (3) 13 (2007), no. 2, 357–365.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement